# SDR AUS20011361

- Difficulty date: December 13, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Hook
- Part number: 574122215
- Condition: Failed
- Location: Lt Mlg Uplock
- Component: Landing Gear Re
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(AUS) LT MAIN LANDING GEAR UPLOCK HOOK FAILED AT PIVOT POINT.
